MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETENE; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETENE; MESH, SURGICAL, POLYMERIC
Model Number PPM1510X3
Medical Device Problem Codes Migration or Expulsion of Device (1395); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Inflammation (1932); Pain (1994); Hernia (2240); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product: ppm1515x3 parietene macro pp 15x15cmx3 (lot# sri1418x).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced recurrence and failure of mesh.Post-operative patient treatment included revision surgery with implant of new mesh.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an inguinal hernia.It was reported that after implant, the patient experienced pain, inflammation, mesh migration, edges of mesh detached, suffering, defective mesh, recurrence and failure of mesh.Post-operative patient treatment included medication, revision surgery and hernia repair with new mesh.
 
Additional Manufacturer Narrative
Additional info: a4, b5, b7, h6 (patient codes, imf code, device codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETENE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
60 middletown ave
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key11785800
Report Number9615742-2021-00967
Device Sequence Number3921000
Product Code FTL
UDI-Device Identifier10884521213821
UDI-Public10884521213821
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142091
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberPPM1510X3
Device Catalogue NumberPPM1510X3
Device Lot NumberSSL0182X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer04/02/2025
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date04/02/2025
Date Device Manufactured12/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight86 KG